# SDR AALA201705229027

- Difficulty date: May 19, 2017
- Submitted: May 22, 2017
- Operation: Air carrier
- Aircraft: N510UW
- Make and model: Airbus A321-231
- Aircraft serial: 3858
- Aircraft time: 30,188 hours, 10,591 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32146210
- Part serial: 142718
- Condition: Failed
- Location: Emergency Lights
- Part time: 11,531 hours, 4,720 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY POWER SUPPLY UNIT 11WL  FAILED.  REMOVED AND REPLACED THE EPSU 11W.
